Thread: Big Red Spot???
12-13-2004, 03:04 PM #1
Big Red Spot???
so as some of you know I have been having great pain from my prop.
I did a bicept shot 2 days ago. the pain was not as bad so I think I am getting over that, but since that shot I have developed a 4inch long by 3 inch wide red spot. I cant see on the other side because of a tattoo sleeve.
I clean the site and am Real careful. I assume since there is no heat or swelling and the muscle is no more sore than other injects, that this is not an infection. Sound right? could it just be irratated by the ba in the prop?
12-13-2004, 03:43 PM #2
12-13-2004, 03:45 PM #3Originally Posted by Rickson
12-13-2004, 03:49 PM #4
Just like Riskson said if it gets warm i would be worried, but i have had this happen to me before too, it was on my first cycle, is this your first? Mine got big and red, and a little warm to the touch, in a glute. I had some antibotics for acne, so i was taking them, but it went a way after a little while. I think it was some thing that i did, and not my gear though.
12-13-2004, 06:24 PM #5
no not my first cycle
12-13-2004, 07:18 PM #6
Remember that an abscess sometimes will give very mild systemic symptoms as it develops, and only really let you know something is up when it spreads. Antibiotics often won't help an abscess either, because of the isolated nature of the abscess. There is no blood flow in or out of the pus pocket itself, and so the AB doesn't get in there where it needs to be. I know... not a very good explanation. But keep a close watch on it. Maybe take a magic marker and outline the red area so you can track it better.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)